# SDR USAA2013091300022

- Difficulty date: September 8, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4002155A
- Part serial: A1881
- Condition: Debonded
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, DEBONDING ON NR 1 SLAT WEDGE AT WS 775.5.  REPAIRED NR 1 SLAT WEDGE IAW SRM 51-70-10-2R, REPAIR NR 4, FIG 201.
